# SDR AALA202206070938

- Difficulty date: June 6, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737
- Aircraft serial: 33340
- Aircraft time: 17,574 hours, 7,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 19C EMERGENCY LIGHT COVER LOOSE. SECURED LIGHT.
